# SDR AU960970

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 269C
- Engine: Lyc HIO360C1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: 91050078
- Condition: Out Of Adjust
- Location: Elec Pwr Supply
- Component: Slick, 4347
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

(AUS) MAGNETO POINTS GAP TOO SMALL
